# SDR ASAA2013111596426

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 254 hours, 92 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Intermittent
- Location: Anti Ice
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, NR 2 ENGINE ANTI-ICE VALVE STUCK IN TRANSIT-BRIGHT BLUE LIGHT ON OVERHEAD AND AMBER ANTI ICE ON ENGINE PANEL. MOVED THROTTLES TO 40 CYCLED SWITCH ON-DIM BLUE AND GREEN ANTI ICE LIGHTS THEN SWITCH OFF AND BRIGHT BLUE/AMBER AGAIN.  TRIED THREE TIMES.  ACFT GROUNDED.  REF FIM TASK 30-21, TASK 804, ALL STEPS A THRU E DONE ALL TEST PASS. IAW STEP E. 3. B.  THIS WAS AN INTERMITTENT FAULT.
